MathSciNet Relay Station
MathSciNet bibliographic data
MR1879958 47B35 (43A60 47A53)
Rodman, Leiba; Spitkovsky, Ilya M.; Woerdeman, Hugo J. Fredholmness and invertibility of Toeplitz operators with matrix almost periodic symbols. Proc. Amer. Math. Soc. 130 (2002), no. 5, 1365–1370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement